# SDR SWAA2023032419427

- Difficulty date: March 22, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 15,959 hours, 8,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN R/H AFT EMERGENCY EXIT DOOR WINDOW LED LIGHT ASSY. INSTALLED UPSIDE DOWN.<[01] INSTALLED PASSENGER CABIN R/H AFT EMERGENCY EXIT DOOR WINDOW LED LIGHT ASSY. CORRECTLY IAW AMM 33-51-00.
